# SDR QXEA200500677

- Difficulty date: April 1, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 14,483 hours, 20,787 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFTHAND INBOARD SEAT TRACK HAS CORROSION PIT AT STATION 312, INSIDE CHANNEL.  REPAIRED IAW RD 8-53-4473, RD 8-53-1102 AND DHC-8 200 SRM 51-40-00, 51-40-11.
